Generalised Gaussian Fibonacci numbers

Publisher: Cambridge University Press

E-ISSN: 1755-1633|33|1|37-48

ISSN: 0004-9727

Source: Bulletin of the Australian Mathematical Society, Vol.33, Iss.1, 1986-02, pp. : 37-48

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this paper, generalised Gaussian Fibonacci numbers are defined and, using the recurrence relation satisfied by them, we obtain a number of summation identities involving the products of combinations of Fibonacci, Pell and Chebyshev polynomials.